Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Melbourne, FL

May 14, 2011Orange County, Seminole County, Florida

NWS Melbourne, FL issued this special weather statement at May 14, 2011, 4:00 PM EDT for Orange County, Seminole County, Florida. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 14, 2011, 4:00 PM EDT (20:00 UTC)
Expired
May 14, 2011, 4:45 PM EDT
In force
45 min
Issued by
NWS Melbourne, FL

Counties Orange County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 87 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2011-05-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 172 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2011-05-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
172 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
1364 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

175 
WWUS82 KMLB 142000
SPSMLB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
400 PM EDT SAT MAY 14 2011

FLZ045-046-142045-
ORANGE-SEMINOLE-
400 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER ORANGE COUNTY...SEMINOLE
COUNTY...

* UNTIL 445 PM EDT.

AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ANOTHER STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER 
WINDERMERE...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BAY HILL...DOCTOR PHILLIPS...FERN PARK AND
ORLOVISTA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2880 8120 2857 8105 2840 8155 2857 8163
TIME...MOT...LOC 2000Z 245DEG 20KT 2852 8150

$$



CRISTALDI

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this special weather statement went out at May 14, 3:00 PM EDT, 1 hour earlier.

Area forecast discussion, May 14, 3:00 PM EDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
300 PM EDT SAT MAY 14 2011

.DISCUSSION...

...ISOLATED STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON AND
EVENING...

THIS AFTERNOON-TONIGHT...SCATTERED SHOWERS AND THUNDERSTORMS HAVE
FILLED IN ACROSS THE AREA PROMPTING SEVERAL SEVERE THUNDERSTORM
WARNINGS WITH REPORTS OF SMALL HAIL ACROSS THE AREA ALREADY THIS
AFTERNOON. THE NEXT AREA TO WATCH INTO THE EVENING WILL BE THE
PRE-FRONTAL SQUALL LINE MOVING INTO THE TAMPA BAY REGION AS IT
MOVES ACROSS THE PENINSULA INTO EAST CENTRAL FLORIDA IN THE NEXT
TWO HOURS.

ANY ACTIVITY THROUGHOUT THE AFTERNOON AND EVENING MAY BECOME
STRONG TO SEVERE WITH FREQUENT TO EXCESSIVE CLOUD TO GROUND
LIGHTNING...COIN SIZE HAIL AND GUSTY WINDS TO OVER 50 MPH.

COVERAGE OF SHOWERS AND STORMS WILL WIND DOWN AFTER MIDNIGHT ONCE
THE PRE FRONTAL SQUALL LINE MOVES THROUGH...BUT SOME ACTIVITY MAY
LINGER AS THE ACTUAL COLD FRONT MOVES INTO THE PENINSULA TOWARDS
DAYBREAK.

SUNDAY...FRONTAL BOUNDARY WILL MAKE ITS WAY THROUGH THE CENTRAL
PENINSULA DURING THE LATE MORNING HOURS. HAVE REMOVED ANY MENTION OF
RAIN/TSTMS FROM KISSIMMEE-TITUSVILLE NORTHWARDS AS FRONT WILL BE
THROUGH NOT LONG AFTER DAYBREAK WITH A DECENT DRY AIR PUSH BEHIND
IT. THE TREASURE COAST MAY HAVE SOME TIME TO DESTABILIZE BEFORE THE
FRONT ARRIVES SO HAVE LEFT THE MENTION OF SCATTERED TSTMS (30
PERCENT) IN THE AFTERNOON FOR THIS AREA...THOUGH IT MAY BE CLOSER TO
LATE MORNING/EARLY AFTERNOON IF THE CURRENT FRONTAL TIMING HOLDS.
TEMPERATURES WILL REMAIN WARM IN GUSTY WSW FLOW DESPITE FRONTAL
BOUNDARY IN THE MID-UPPER 80S ACROSS THE AREA.

FROM PREVIOUS DISCUSSION...
MON-FRI...MEDIUM RANGE MODELS CONTINUE TO SUGGEST AN UNSETTLED
PERIOD EARLY NEXT WEEK WITH TROUGHS ALOFT MOVING ACROSS THE
SOUTHEAST STATES. UNUSUALLY LOW 500MB HEIGHTS FOR THIS TIME OF
THE YEAR ARE PROGGED...500MB FALLING TO 5700 METERS ACROSS
CENTRAL FLORIDA MON AND TUE. RAIN CHANCES WILL REMAIN ISOLATED ON
MONDAY BEFORE A SECOND FRONTAL TROUGH SWINGS THROUGH ON TUESDAY
WHICH IS FORECAST TO BRING SUBSTANTIALLY DRIER AIR INTO THE AREA
FOR MID WEEK. SO IT APPEARS THAT WE ARE NOT YET INITIATING THE
WET SEASON AS SOME MAY HAVE HOPED. BUT MODELS ARE INDICATING A
QUICK RETURN OF ONSHORE FLOW WHICH WOULD AT LEAST BEGIN TO MODIFY
THE DRY AIRMASS BUT RAIN CHANCES LOOK TOO LOW TO MENTION FOR LATE
WEEK.

WITH THE ANOMALOUSLY LOW HEIGHTS ALOFT AND THE RESULTING INCREASED
MID LEVEL FLOW...THERE WILL BE THREAT FOR STRONG/ISOLATED SEVERE
STORMS MON AND TUE. PRESENCE OF THE EAST COAST SEA BREEZE BOUNDARY
WILL BE KEY TO GIVE STORMS A BOOST AND THE POTENTIAL TO PRODUCE
HAIL AND STRONG WIND GUSTS ALONG WITH FREQUENT LIGHTNING.

TEMPERATURES COOLING OFF BELOW CLIMO MID WEEK...WITH LOWS DROPPING
INTO THE 50S MANY AREAS WED MORNING AND HIGHS IN THE LOW TO MID
80S...BUT WARMING BACK TO NEAR NORMAL LATE WEEK.

&&

.AVIATION...GUSTY S-SW WINDS ACROSS THE PENINSULA THROUGH THIS
EVENING OUTSIDE OF ANY CONVECTION. WEAK SEA BREEZE HAS DEVELOPED
ALONG THE BREVARD AND INDIAN RIVER COUNTIES SO WINDS MAY BRIEFLY
BACK TO THE S-SW IN THESE AREAS.

MAIN CONCERN THROUGH THE AFTERNOON WILL BE WIDESPREAD TSRA WITH
TEMPO IFR CONDITIONS. A FEW STORMS COULD BE STRONG/SEVERE WITH
FREQUENT LIGHTNING...HAIL AND GUSTY WINDS OVER 40KTS. SHRA/TSTMS
ACTIVITY EXPECTED TO DIMINISH AND PUSH OUT INTO THE ATLC AFTER 03Z.

&&

.MARINE...

TONIGHT-SUNDAY...MODEL GUIDANCE CONTINUES TO RUN 2-3FT TOO HIGH ON
WAVE HEIGHTS AS COMPARED TO THE CURRENT 3-4FT THAT BUOYS 41009 AND
41010 ARE SHOWING. SO HAVE CONTINUED TO UNDERCUT THE MODELS AND WILL
BE ADVERTISING SEAS 2-3FT NEARSHORE/3-5FT OFFSHORE TONIGHT INTO
SUNDAY. PERIODS REMAIN 10-11SEC.

OFFSHORE MOVING...AND QUITE STRONG...STORMS POSSIBLE THROUGH THE
REMAINDER OF THE AFTERNOON AND EVENING. THOSE WITH BOATING PLANS ON
THE ATLANTIC AND ON INLAND LAKES SHOULD BE PREPARED TO GET TO SAFE
PORT QUICKLY BEFORE STORMS APPROACH FROM THE WEST AND SOUTHWEST.
WINDS & SEAS LOCALLY HIGHER SURROUNDING LATE AFTERNOON/EVENING
CONVECTION.

MON-TUE...THE UNSETTLED WEATHER PATTERN WILL CONTINUE AS A SECONDARY
FRONTAL TROUGH DROPS ACROSS NORTH FLORIDA MON AND ACROSS THE AREA ON
TUE.  AGAIN...THERE WILL LIKELY BE A SLIGHTLY ENHANCED PRESSURE
GRADIENT BUT THE WIND FLOW WILL BE MAINLY SOUTHWEST TO WEST. THERE
WILL BE A CONTINUED CHANCE FOR OFFSHORE MOVING STORMS.

&&

.FIRE WEATHER...
INCREASED W/SW WINDS WILL PRODUCE VERY GOOD DISPERSION ON SUNDAY AND
MONDAY WITH ISOLATED LIGHTNING STORMS. MIN RH VALUES BRIEFLY
DROPPING TO 35-40 PERCENT ACROSS THE INTERIOR BOTH DAYS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  70  87  64  81 /  30  10  10  20
MCO  69  88  64  85 /  30  10  10  20
MLB  71  88  67  84 /  40  20  10  20
VRB  72  87  66  85 /  40  30  10  20
LEE  68  87  65  83 /  30  10  10  20
SFB  69  88  65  84 /  30  10  10  20
ORL  70  88  67  85 /  30  10  10  20
FPR  71  88  66  85 /  40  30  10  20

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.

&&

SHORT TERM/AVIATION...MOSES
LONG TERM....BOWEN
RADAR...CRISTALDI/HAGEMEYER
Hazardous weather outlook, May 14, 11:42 AM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1142 AM EDT SAT MAY 14 2011

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-150345-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1142 AM EDT SAT MAY 14 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...

EXCESSIVE LIGHTNING AND LARGE HAIL POSSIBLE THIS AFTERNOON

AN UPPER LEVEL DISTURBANCE APPROACHING FROM THE WEST AND UNUSUALLY
COLD AND DRY AIR HIGH IN THE ATMOSPHERE ABOVE WARM...MOIST AIR AT
THE SURFACE MEANS CONDITIONS ARE MORE FAVORABLE FOR LIGHTNING STORMS
...LARGE HAIL...POSSIBLY UP TO GOLFBALL SIZE IN
ISOLATED AREAS AND WIND GUSTS TO 50 MPH.

STRONG WESTERLY WINDS WILL KEEP THE EAST COAST SEA BREEZE PINNED
CLOSED TO THE COAST DURING THE AFTERNOON WHILE THE WEST COAST SEA
BREEZE MOVES EASTWARD FROM THE GULF OF MEXICO ACROSS CENTRAL
FLORIDA. A FEW STORMS MAY DEVELOP BY EARLY AFTERNOON ALONG THE
TREASURE COAST WHERE THE LAKE OKEECHOBEE BREEZE INTERSECTS THE SEA
BREEZE NEAR THE COAST. OTHERWISE STORMS SHOULD MOVE IN FROM THE
WEST AND EFFECT LAKE...WESTERN ORANGE...OSCEOLA...WESTERN VOLUSIA
AND SEMINOLE COUNTIES BY MID AFTERNOON. AS THESE STORMS MOVE
FURTHER EAST THEY WILL INTERACT WITH THE EAST COAST SEA BREEZE
INCREASING THE CHANCES OF SEVERE WEATHER OVER THE COASTAL COUNTIES
BY LATE AFTERNOON.

PEOPLE AT THE BEACHES AND BOATING IN THE NEARSHORE WATERS SHOULD
REMAIN ALERT TO THE FAST APPROACH OF LIGHTNING STORMS FROM THE
WEST LATER THIS AFTERNOON.

ANY STORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING FREQUENT TO
EXCESSIVE CLOUD TO GROUND LIGHTNING STRIKES...ALONG WITH COIN
SIZE HAIL AND STRONG WIND GUSTS. LOCALLY HEAVY DOWNPOURS WILL
LIKELY OCCUR...WITH SOME LOW LYING OR POORLY DRAINED AREAS
EXPERIENCING BRIEF MINOR FLOODING. STORM MOTION WILL BE TOWARD
THE EAST OR NORTHEAST AT 15 TO 20 MPH. HEAD INDOORS AT THE FIRST
SIGN OF AN APPROACHING STORM.

.RIP CURRENT IMPACT...
A BUILDING LONG PERIOD OCEAN SWELL WILL INCREASE THE RIP CURRENT
RISK TO MODERATE AT AREA BEACHES TODAY. CHECK CONDITIONS WITH
LOCAL BEACH PATROLS AND ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD.

.MARINE THUNDERSTORM GUST IMPACT...
LIGHTNING STORMS OVER THE MARINE AREAS LATE THIS AFTERNOON AND
EVENING MAY PRODUCE WIND GUSTS IN EXCESS OF 34 KNOTS AND FREQUENT
CLOUD TO WATER LIGHTNING.

INLAND LAKES ARE NOT IMMUNE FROM THE EFFECTS OF STRONG STORMS AND
HAZARDOUS BOATING CONDITIONS CAN QUICKLY DEVELOP OVER LAKES WITH
GUSTY WINDS...HAIL AND FREQUENT LIGHTNING. BE PREPARED TO SEEK SAFE
HARBOR WELL BEFORE A STORM APPROACHES YOUR AREA.

.WATERSPOUT IMPACT...
MARINE INTERESTS SHOULD ALSO BE ALERT FOR THE POTENTIAL OF
WATERSPOUTS LATE TODAY AND EARLY EVENING.

.FIRE WEATHER IMPACT...
SCATTERED AFTERNOON AND EVENING LIGHTNING STORMS MAY BE CAPABLE OF
IGNITING NEW WILDFIRES ACROSS EAST CENTRAL FLORIDA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
THE MODERATE RIP CURRENT DANGER WILL CONTINUE INTO SUNDAY DUE TO
LONG PERIOD OCEAN SWELLS. WIDELY SCATTERED STORMS ARE FORECAST
THROUGH TUESDAY OF NEXT WEEK AS AN UPPER TROUGH DEEPENS INTO THE
SOUTHEASTERN STATES...WITH STORMS MOVING TOWARD THE EAST COAST. A
FEW STORMS MAY BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

HAGEMEYER

In the hours before

Special weather statement, May 14, 3:21 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
321 PM EDT SAT MAY 14 2011

FLZ041-044>046-141-144-142030-
COASTAL VOLUSIA COUNTY-INLAND VOLUSIA COUNTY-NORTHERN LAKE
COUNTY-ORANGE-SEMINOLE-SOUTHERN LAKE COUNTY-
321 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER LAKE COUNTY...NORTHWESTERN
ORANGE COUNTY...NORTHWESTERN SEMINOLE COUNTY...WESTERN VOLUSIA
COUNTY...

* UNTIL 430 PM EDT.

AT 321 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
19 MILES NORTHWEST OF THE VILLAGES TO 24 MILES SOUTHWEST OF LAKE
LOUISA...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE CLERMONT...FRUITLAND PARK...LAKE GEORGE AND
MID FLORIDA LAKES.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2896 8196 2896 8166 2929 8165 2932 8168
      2940 8142 2927 8141 2927 8131 2880 8104
      2834 8171 2834 8196
TIME...MOT...LOC 1921Z 222DEG 48KT 2918 8213 2889 8194
          2833 8195

CRISTALDI
Special weather statement, May 14, 3:26 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
326 PM EDT SAT MAY 14 2011

FLZ064-142030-
MARTIN-
326 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER MARTIN COUNTY...

* UNTIL 430 PM EDT.

AT 318 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STORMS CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL FROM
6 MILES WEST OF PORT MAYACA TO 10 MILES SOUTHEAST OF PORT MAYACA...
MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE HOBE SOUND BEACH...JONATHAN DICKINSON STATE
PARK...JOHNATHAN DICKINSON STATE PARK AND JUPITER ISLAND.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2708 8066 2721 8032 2720 8029 2722 8028
      2719 8018 2716 8018 2717 8017 2718 8017
      2717 8016 2716 8017 2712 8013 2697 8007
      2697 8013 2695 8015 2695 8061
TIME...MOT...LOC 1926Z 247DEG 26KT 2701 8065 2697 8052
          2687 8048

CRISTALDI
Local storm report, May 14, 3:45 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
345 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             WINDERMERE              28.50N 81.53W
05/14/2011  E0.88 INCH       ORANGE             FL   BROADCAST MEDIA

            CF NEWS 13 REPORTED NICKEL SIZE HAIL IN WINDERMERE CLUB
            SUBDIVISION.

&&

JRC
Local storm report, May 14, 3:48 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
348 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND GST     ORLANDO                 28.50N 81.37W
05/14/2011  M54 MPH          ORANGE             FL   ASOS

            ORLANDO EXECUTIVE AIRPORT ASOS WIND GUST 47 KT / 54 MPH
            FROM 230 DEGREES

&&

JRC
Local storm report, May 14, 3:50 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
350 PM EDT SAT MAY 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TSTM WND GST     LEESBURG                28.81N 81.88W
05/14/2011  M55 MPH          LAKE               FL   ASOS

            LEESBURG ASOS WIND GUST 48 KT / 55 MPH FROM 270 DEGREES

&&

JRC
Special weather statement, May 14, 4:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
400 PM EDT SAT MAY 14 2011

FLZ045-046-142045-
ORANGE-SEMINOLE-
400 PM EDT SAT MAY 14 2011

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH AND SMALL HAIL OVER ORANGE COUNTY...SEMINOLE
COUNTY...

* UNTIL 445 PM EDT.

AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
ANOTHER STORM CAPABLE OF PRODUCING STRONG WINDS AND SMALL HAIL OVER
WINDERMERE...MOVING NORTHEAST AT 30 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
AND SMALL HAIL INCLUDE BAY HILL...DOCTOR PHILLIPS...FERN PARK AND
ORLOVISTA.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2880 8120 2857 8105 2840 8155 2857 8163
TIME...MOT...LOC 2000Z 245DEG 20KT 2852 8150

CRISTALDI

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 13, 8:11 PM EDTSpecial Marine WarningMLB94 min
May 14, 12:57 PM EDTSpecial Weather StatementMLBOkeechobee63 min
May 14, 1:19 PM EDTSevere Thunderstorm WarningMLBOkeechobee, Osceola56 min
May 14, 2:03 PM EDTSpecial Weather StatementMLBBrevard, Indian River, Okeechobee, Osceola, Saint Lucie42 min
May 14, 2:09 PM EDTSpecial Marine WarningMLB111 min
May 14, 2:10 PM EDTSevere Thunderstorm WarningMLBBrevard, Osceola44 min
May 14, 2:17 PM EDTSevere Thunderstorm WarningMLBIndian River, Okeechobee, Saint Lucie40 min
May 14, 2:40 PM EDTSpecial Weather StatementMLBOrange, Seminole50 min
May 14, 2:52 PM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Seminole, Volusia53 min
May 14, 3:04 PM EDTSevere Thunderstorm WarningMLBOrange, Osceola45 min
May 14, 3:17 PM EDTSpecial Marine WarningMLB118 min
May 14, 3:21 PM EDTSpecial Weather StatementMLBLake69 min
May 14, 3:26 PM EDTSpecial Weather StatementMLBMartin64 min
May 14, 3:43 PM EDTSevere Thunderstorm WarningMLBMartin57 min
May 14, 3:45 PM EDTSevere Thunderstorm WarningMLBLake, Volusia60 min
May 14, 3:53 PM EDTSpecial Marine WarningMLB112 min
May 14, 3:58 PM EDTSpecial Marine WarningMLB92 min
May 14, 4:23 PM EDTTornado WarningMLBMartin14 min
May 14, 4:44 PM EDTSpecial Weather StatementMLBOsceola46 min
May 14, 5:18 PM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Saint Lucie72 min
May 14, 5:29 PM EDTSpecial Weather StatementMLBMartin46 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.